High energy rotation type solutions of the forced pendulum equation

Patricio Felmer, André De Laire, Salomé Martínez, Kazunaga Tanaka

    Research output: Contribution to journalArticle

    1 Citation (Scopus)


    In this article we study the existence and asymptotic profiles of high-energy rotation type solutions of the singularly perturbed forced pendulum equation ε2u'ε+sin uε= ε in (-L, L). We prove that the asymptotic profile of these solutions is described in terms of an energy function which satisfy an integro-differential equation. Also we show that given a suitable energy function E satisfying the integro-differential equation, a family of solutions of the pendulum equation above exists having E as the asymptotic profile, when ε → 0.

    Original languageEnglish
    Pages (from-to)1473-1499
    Number of pages27
    Issue number5
    Publication statusPublished - 2013 May


    ASJC Scopus subject areas

    • Applied Mathematics
    • Physics and Astronomy(all)
    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Cite this